# SDR DALA2020012300517

- Difficulty date: January 23, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 79,653 hours, 14,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 434
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-EVALUATE THE DENT APPR.17 INCH FWD OF STA434,  2.75 INCH BELOW S29R. FOUND DENT OUT OF LIMIT AND REPAIRED PER SRM 53-00-01 (LP 1457814)
